Follow
Dr. Rajesh Dhayal
Dr. Rajesh Dhayal
Assistant Professor, Thapar Institute of Engineering and Technology, Patiala
Verified email at thapar.edu
Title
Cited by
Cited by
Year
Optimal controls for second‐order stochastic differential equations driven by mixed‐fractional Brownian motion with impulses
R Dhayal, M Malik, S Abbas, A Debbouche
Mathematical Methods in the Applied Sciences, 2020
662020
Solvability and optimal controls of non-instantaneous impulsive stochastic fractional differential equation of order q ∈ (1,2)
R Dhayal, M Malik, S Abbas
Stochastics: An International Journal of Probability and Stochastic …, 2021
392021
Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses
M Malik, R Dhayal, S Abbas, A Kumar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
342019
Approximate and trajectory controllability of fractional stochastic differential equation with non‐instantaneous impulses and Poisson jumps
R Dhayal, M Malik, S Abbas
Asian Journal of Control 23 (6), 2669-2680, 2021
322021
Approximate controllability of fractional stochastic differential equations driven by Rosenblatt process with non-instantaneous impulses
R Dhayal, M Malik
Chaos, Solitons & Fractals 151, 1-11, 2021
272021
Existence, stability and controllability results of stochastic differential equations with non-instantaneous impulses
R Dhayal, M Malik, S Abbas
International Journal of Control 95 (7), 1719-1730, 2022
192022
Approximate controllability of delay fractional stochastic differential systems with mixed noise and impulsive effects
N Hakkar, R Dhayal, A Debbouche, DFM Torres
Fractal and Fractional 7 (2), 1-16, 2023
182023
Solvability and optimal controls of non-instantaneous impulsive stochastic neutral integro-differential equation driven by fractional Brownian motion
R Dhayal, M Malik, S Abbas
AIMS Mathematics 4 (3), 663-683, 2019
182019
Analysis and optimal control of φ-Hilfer fractional semilinear equations involving nonlocal impulsive conditions
S Guechi, R Dhayal, A Debbouche, M Malik
Symmetry 13 (11), 2084, 2021
162021
Approximate controllability for a class of non-instantaneous impulsive stochastic fractional differential equation driven by fractional Brownian motion
R Dhayal, M Malik, S Abbas
Differential Equations and Dynamical Systems 29, 175-191, 2021
162021
Exact controllability of a retarded fractional differential equation with non-instantaneous impulses
M Malik, R Dhayal, S Abbas
Dynamics of Continuous, Discrete and Impulsive Systems-Series B 26 (1), 53-69, 2019
16*2019
Approximate and trajectory controllability of fractional neutral differential equation
R Dhayal, M Malik, S Abbas
Advances in Operator Theory 4 (4), 802-820, 2019
152019
Stability analysis of Atangana–Baleanu fractional stochastic differential systems with impulses
R Dhayal, JF Gómez-Aguilar, J Torres-Jiménez
International Journal of Systems Science 53 (16), 3481-3495, 2022
112022
Stability and controllability results of ψ-Hilfer fractional integro-differential systems under the influence of impulses
R Dhayal, Q Zhu
Chaos, Solitons & Fractals 168, 1-14, 2023
92023
Existence and controllability of impulsive fractional stochastic differential equations driven by Rosenblatt process with Poisson jumps
R Dhayal, M Malik
Journal of Engineering Mathematics 130 (1), 11, 2021
92021
Approximation theorems for controllability problem governed by fractional differential equation
R Dhayal, M Malik, S Abbas, A Kumar, R Sakthivel
Evolution Equations & Control Theory 10 (2), 411-429, 2021
92021
Optimal controls for fractional stochastic differential systems driven by Rosenblatt process with impulses
R Dhayal, J Francisco Gómez‐Aguilar, G Fernández‐Anaya
Optimal Control Applications and Methods 43 (2), 386-401, 2022
62022
Optimal controls of impulsive fractional stochastic differential systems driven by Rosenblatt process with state-dependent delay
R Dhayal, M Malik, Q Zhu
Asian Journal of Control 26 (1), 162-174, 2024
12024
Stability and controllability of Caputo fractional stochastic differential systems driven by Rosenblatt process with impulses
R Dhayal, JF Gómez-Aguilar, E Pérez-Careta
International Journal of Dynamics and Control, 1-14, 2023
12023
Analysis and Optimal Control of ϕ-Hilfer Fractional Semilinear Equations Involving Nonlocal Impulsive Conditions. Symmetry 2021, 13, 2084
S Guechi, R Dhayal, A Debbouche, M Malik
Applied Mathematics and Fractional Calculus, 155, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20